# SDR 9EKA20140806008

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N730TS
- Make and model: Urocop AS365N3
- Aircraft serial: S895
- Aircraft time: 5,858 hours
- Engine: Allsn 250C20B
- Engine time: 5,811 hours, 6,368 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

WHILE FLYING A DISTANCE OF 100NM, FOR THE COMPLETION OF THE CONTRACT FLIGHT I HAD TWO COMPRESSOR STALLS. THE FIRST HAPPENED AT A CONSTANT POWER SETTING OF 80% TORQUE, 1000' PA, CAVU WITH WINDS 150/10 KTS, A HEADWIND.  HEARD A LOUD BANG FOLLOWED BY YAWING OF THE ACFT.  LOWERED THE COLLECTIVE & THE STALL CLEARED, EASED POWER BACK IN TO 70% TORQUE, HAD FULL ENG POWER WITH NO STALL INDICATIONS & CONTINUED.  WAS UNABLE TO CONFIRM WHICH ENG HAD THE COMPRESSOR STALL WITH THE INSTRUMENTS, BUT THE SOUND CAME FROM DIRECTLY BEHIND ME ON THE STARBOARD SIDE OF THE ACFT.  THE SETTING STAYED AT 70% UNTIL LOWERING THE POWER FOR A NORMAL APPROACH INTO AIRPORT.  UPON LOWERING THE COLLECTIVE ANOTHER STALL HAPPENED AT APPROX 50% TORGUE, SAME LOUD BANG FROM DIRECTLY BEHIND ME ON THE RT SIDE & YAWING OF THE ACFT.  CONTINUED LOWERING THE COLLECTIVE & THE STALL AGAIN CLEARED.  I WAS AT 500' PA & WAS LANDING WITH A QUARTERING HEADWIND.  WAS ON PROFILE & CONTINUED TO AN UNEVENTFUL LANDING NEXT TO THE HANGAR.  POST FLIGHT DID NOT REVEAL ANY INDICATION FOR THE COMPRESSOR STALLS. I NOTIFIED THE DO & ANC BASE MX PERSONNEL UPON LANDING.  I HAVE WRITTEN THE EVENT UP IN THE MX LOG BOOK & THE ACFT IS AOG AWAITING MX PERSONNEL TO ARRIVE AT BASE.  THOUGH UNABLE TO CONFIRM VIA INSTRUMENTS, I AM FAIRLY CERTAIN IT IS THE NR 2 ENG.
